MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH ALINITY C CREATININE REAGENT KIT; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 07P9930
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated that discrepant alinity c creatinine results were generated for a patient sample.Sid (b)(6).Initial result: 549.5418 umol/l, repeat result: 64.0599 umol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined there is normal complaint activity for lot number 47269un21.The trend review by product list number 7p99 found no adverse or non-statistical trends requiring further investigation.No return sample available for testing.No testing performed on a file sample of the creatinine reagent.Review of the capa database found no issue related to the current complaint.Labeling was reviewed and was found to adequately address the issue under review.No deficiency was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ALINITY C CREATININE REAGENT KIT
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14792568
Report Number3002809144-2022-00215
Device Sequence Number5058740
Product Code CGX
UDI-Device Identifier00380740135119
UDI-Public00380740135119
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/04/2023
Device Model Number07P9930
Device Catalogue Number07P99-30
Device Lot Number47269UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC03916
Patient SexUnknown